1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

Given a sequence { αn } in (0,1) converging to a rational, we examine the model theoretic properties of structures obtained as limits of Shelah—Spencer graphs G(m, mn). We show that in most cases the model theory is either extremely well-behaved or extremely wild, and characterize when each occurs.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Brody, Justin -  Laskowski, M. C. - 

Id.: 55150165

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2012 Association for Symbolic Logic

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0022-4812
[References] 1943-5886

Fecha de contribución: 05-abr-2012

Contacto:

Localización:
* J. Symbolic Logic 77, iss. 2 (2012), 580-592
* doi:10.2178/jsl/1333566638

Otros recursos del mismo autor(es)

  1. Propojení přírodovědného a environmentálního vzdělávání O čem se píše v časopise Science? Překlad textu: Wals, Arjen E. J., Michael Brody, Justin Dillon, Ro...
  2. Association for Environmental Education research symposium Towards creating an inclusive community of researchers: the first three years of the North American
  3. On the model theory of random graphs Thesis (Ph.D.) -- University of Maryland, College Park, 2009.
  4. Forcing Isomorphism II If $T$ has only countably many complete types, yet has a type of infinite multiplicity then there is...
  5. Forcing Isomorphism

Otros recursos de la mismacolección

  1. Low level nondefinability results: Domination and recursive enumeration We study low level nondefinability in the Turing degrees. We prove a variety of results, including, ...
  2. The theory of tracial von Neumann algebras does not have a model companion In this note, we show that the theory of tracial von Neumann algebras does not have a model companio...
  3. Invariance properties of almost disjoint families We answer a question of Garcia-Ferreira and Hrušák by consistently constructing a MAD family maximal...
  4. Diagonally non-computable functions and bi-immunity We prove that every diagonally noncomputable function computes a set $A$ which is bi-immune, meaning...
  5. New examples of small Polish structures We answer some questions from [4] by giving suitable examples of small Polish structures. First, we ...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.